# SDR AU510001761

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 314353
- Part serial: 1934
- Condition: Misinstalled
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LT IB MAIN WHEEL ASSY INCORRECTLY FITTED.  INVESTIGATION FOUND THAT DURING INSTALLATION INNER WHEEL HALF BRAKE ROTOR DRIVE KEYS HAD NOT BEEN ENGAGED WITH THE ROTOR SLOTS. THIS RESULTED IN THE WHEEL HALF DRIVE KEYS DRIVING THE BRAKE ROTORS VIA THEIR CHAMFERED EDGES. IN ADDITION SOME DAMAGE TO THE BRAKE ROTOR WAS FOUND. PERSONNEL/MAINTENANCE ERROR. (CASA NR510001761)
